# SDR AALA961671

- Difficulty date: November 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8067A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 510
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT CHECK, FIRST CLASS EMERGENCY FLOOR LIGHTS INOPERATIVE.  RESECURED EMERGENCY FLOOR LIGHT STRIP IN FIRST CLASS SECTION.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
